MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC WEBCOL; PAD, ALCOHOL, DEVICE DISINFECTANT

CARDINAL HEALTH 200, LLC WEBCOL; PAD, ALCOHOL, DEVICE DISINFECTANT
Model Number 5110
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bacterial Infection (1735); Fever (1858); Unspecified Infection (1930)
Date of Event 03/16/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The customer reported that unfortunately, they have been using this product on an individual who has cancer, is receiving chemo and immunocompromised and was recently hospitalized for infection.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
A non-conformance record review for the reported lot number was conducted.All in-process and final acceptance inspections were performed in accordance with established procedures.Inspection results were within acceptable limits, and no manufacturing or inspection anomalies related to the reported issue were identified.Samples were provided for evaluation, but the reported issue could not be observed at this time.However, a corrective and preventive action has been initiated to further investigate the reported issue.We will continue to monitor and take additional actions, as applicable.
 
Additional Manufacturer Narrative
Section b5 has been updated to include additional information.Section b3 has been updated to include the event date.Section d4 has been updated to include the lot number and udi-pi information.Section e1: initial reporter address has been updated.Section h6: clinical code and impact code updated.
 
Event or Problem Description
The customer reported that unfortunately, they have been using this product on an individual who has cancer, is receiving chemo and immunocompromised and was recently hospitalized for infection.Additional information provided by the customer and stated that the patient began using webcol wipes on march 7, 2026.On march 16, 2026, the patient developed symptoms of neutropenic fever and was hospitalized due to an enterococcus faecalis infection.During hospitalization, the patient received ampicillin.The patient's current chemotherapy regimen includes carboplatin and etoposide, and the patient is currently immunocompromised.Other medications the patient is currently taking are: skyrizi, doxazosin mesylate, famotidine, carvedilol, low-dose aspirin, acyclovir, amlodipine desylate.The patient has known allergies to ibuprofen and iodinated contrast media.

Brand Name
WEBCOL
Common Device Name
PAD, ALCOHOL, DEVICE DISINFECTANT
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
1430 marvin griffin road, po b
augusta GA 30906
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key24780576
Report Number1423537-2026-00093
Device Sequence Number14985686
Product Code LKB
UDI-Device Identifier10192253046205
UDI-Public(01)10192253046205(10)25K080162
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number5110
Device Catalogue Number5110
Device Lot Number25K080162
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2026
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date04/03/2026
Supplement Report FDA Received Date04/09/2026
05/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown